# SDR AALA202411253071

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 68,253 hours, 39,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: 1196
- Condition: Low Pressure
- Location: Door Assist
- Part time: 68,248 hours, 39,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS UNABLE TO OPEN 1R SERVICE DOOR COMPLETELY. MAINTENANCE REPLACED #1 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-11-14.
